MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY
Model Number M0062101420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter device was used during a percutaneous nephrolithotomy (pcnl) procedure with shock pulse.During the procedure, upon inserting the nephromax balloon catheter, they noticed that the small gold radio opaque strip at the distal end of the working sheath fell off inside the patient.They attempted retrieval for approximately 30 minutes since it kept moving the dislodged tab into unreachable areas.Reportedly, another surgeon was able to visualize the gold tab and completely remove it from the patient.There were no patient complications or serious harm reported.
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of ro marker detached.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter device was used during a percutaneous nephrolithotomy (pcnl) procedure with shock pulse.During the procedure, upon inserting the nephromax balloon catheter, they noticed that the small gold radio opaque strip at the distal end of the working sheath fell off inside the patient.They attempted retrieval for approximately 30 minutes since it kept moving the dislodged tab into unreachable areas.Reportedly, another surgeon was able to visualize the gold tab and completely remove it from the patient using a two and three prong grasper from percutaneous set.The procedure was completed with another of the same device with no serious harm done to the patient.
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h2: additional information: block b5, block d7a, block e1 (initial reporter first name, initial reporter last name and initial reporter phone), block h6 (impact codes) and block h8.Block h6: device code a0501 captures the reportable event of ro marker detached.Impact code f23 captures the reportable event of unexpected medical intervention.Impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of ro marker detached.Impact code f23 captures the reportable event of unexpected medical intervention.Impact code f2301 captures the reportable event of additional device required.Block h11: investigation results the device was not returned for analysis; therefore, technical analysis could not be performed.Additionally, the reported event was not confirmed since it did not include a returned device or media review to identify any issue that confirms the reported allegation.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A risk review was completed and confirmed that the event of detachment of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed and from the information available, this device was the device was used per the instructions for use (ifu) / product label.Based on the available information, the most probable cause of the reported problem cannot be established due to lack of evidence and without proper evaluation of the device, it remains unknown the most probable cause that contributed to the event.Therefore, an investigation conclusion code of cause not established was assigned to this investigation.Since the findings did not lead to a clear conclusion about the cause of the reported adverse event.

Brand Name
NEPHROMAX
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23671993
Report Number2124215-2025-87503
Device Sequence Number9984069
Product Code LJE
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062101420
Device Catalogue NumberM0062101420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/28/2025
06/09/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date12/22/2025
07/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown